MAUDE Adverse Event Report: AESCULAP AG KERRISON DET130 DEG UP 4MM 200MMREG; BONE PUNCHES, RONGEURS

AESCULAP AG KERRISON DET130 DEG UP 4MM 200MMREG; BONE PUNCHES, RONGEURS
Model Number FK915R
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation on going.Additional information/results will be submit in a supplemental report.
 
Event or Problem Description
It was reported that there was an issue with product kerrison.According to the customer description, it was reported that during laminectomy procedure the product malfunctioned and would not cut as cutting edge bent back during use.As there were back up devices readily available to complete the procedure.There was no patient harm and no surgery delay.Additional information was not provided nor available / was not available.Additional information has been requested but not yet received as of this report.Additional patient information is not available.The adverse event / malfunction is filed under aag reference: (b)(4).Involved components: kerrison det130 deg up 1mm 180 mmthp-unknown; kerrison det130 deg up 2mm 180mmthp-unknown.
 
Event or Problem Description
Involved components kerrison det130 deg up 1mm 180mmthp-unknown kerrison det130 deg up 2mm 180mmthp-unknwon.
 
Additional Manufacturer Narrative
Updated d4: lot number updated d9: date device returned to manufacturer updated h4: device manufacturing date updated h6: codes based upon investigation results, this event was re-evaluated and is considered no longer reportable due to risk file- no malfunction or serious injury.  investigation results: visual investigation: products available for investigation in a decontaminated condition.Vigilance investigator carried out the pictorial documentation visually and microscopically.The punches show clear signs of deformation on the cutting edge of the upper slider, which is bent-up in.Batch history review: the device quality and manufacturing history records have been checked for the available lot number and were found to be according to our specifications valid at the time of production.Review of the complaint history revealed that there is one similar complaints against the same lot number 4511506350.The review of risk assessment revealed that the overall risk level (severity 2(5) x probability of occurrence 2(5)) according to din en iso 14971 is still acceptable.Conclusion and measures / preventive measures: based upon the investigation results a clear root cause conclusion cannot be drawn.There is no indication for a material-, manufacturing- or design-related failure.Based upon the investigations results a capa is not necessary.

Brand Name
KERRISON DET130 DEG UP 4MM 200MMREG
Common Device Name
BONE PUNCHES, RONGEURS
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key10816829
Report Number9610612-2020-00772
Device Sequence Number16672611
Product Code LRY
UDI-Device Identifier04038653299768
UDI-Public4038653299768
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFK915R
Device Catalogue NumberFK915R
Device Lot Number4511506350
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/05/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2020
Supplement Date Received by Manufacturer08/18/2021
Initial Report FDA Received Date11/10/2020
Supplement Report FDA Received Date09/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FK906R-UNKNOWN; FK906R-UNKNOWN; FK907R-UNKNOWN; FK907R-UNKNOWN; FK906R-UNKNOWN; FK907R-UNKNOWN